Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

EARLY DISCHARGE DURING INTERCOURSE

I AM A MALE ,HAVE A PROBLEM OF EARLY DISCHARGE DURING INTERCOURSE. IT ONLY LAST ONE MINUTE . NO OTHER PROBLEMS, PLEASE SUGGEST A MEDICINE WHICH I COULD SATISFY MY FEMALE PARTNER
Asked On : Tue, 17 May 2011
Answers:  2 Views:  1443
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
hi,
this is not mesure problem. anxity is the cause, avoid stress. drink milk. take ayurvedic preparation like shatavari+ashwagandha+musali.
Answered: Tue, 17 May 2011
General & Family Physician Dr. P. Mahesh's  Response
Hi,
Welcome to HCM.
Premature ejaculation is mainly controlled by our thought process and physical stimulus. You could try diverting your thought when you think you are about to ejaculate, ask your partner to hold tightly at the root of penis, encircling the penis completely there by compressing the urethra and preventing ejaculation. Certain lotions for local application may be available which may reduce the sensation.
Answered: Tue, 17 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor